# SDR NOCA09812

- Difficulty date: November 11, 2012
- Submitted: November 11, 2012
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27570
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 767324
- Part serial: 27570
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD ENTRY DOOR EMERGENCY EXIT SIGN INOP.  REMOVED AND REPLACED EMERGENCY BATTERY PACK M1028 AS PER MM 33-51-07, OPS CHECK GOOD.
